# SDR SWAA2022030906125

- Difficulty date: May 28, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY THRESHOLD FWD OF DOOR IS BROKEN / LOCATED; DRILLED; CONTERSUNK AND DEBURED NEW FWD CARGO BAY THRESHOLD FWD OF DOOR PER SRM 51-40-05 AND SRM 51-40-08 AND INSTALLED NEW FWD. CARGO BAY THRESHOLD FWD OF DOOR PER SRM 53-13-00-08. 59595U 13JUNE19.
